# SDR 03X03038751

- Difficulty date: March 10, 2003
- Submitted: March 28, 2003
- Operation: Air carrier
- Aircraft: N875AE
- Make and model: Bag JETSTM3201
- Aircraft serial: 875
- Engine: Garrtt TPE33112UA
- System (JASC): 2720 · Rudder Control System
- Part: Arm
- Part number: 1379013E401
- Condition: Cracked
- Location: Rudder
- Part time: 19,935 hours, 26,136 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION THE RUDDER QUADRANT DRIVE ASSEMBLY WAS FOUND CRACKED AT THE RUDDER FEEL SPRING ATTACH ARM.  THE FEEL SPRING ATTACH ARM IS ATTACHED IN TWO SECTIONS TO THE RUDDER QUADRANT, ONE SECTION WAS CRACKED ALL THE WAY THROUGH.  IF THE ATTACH FEEL CONTROL ARM CONTINUED TO CRACK THE REMAINING WAY THROUGH, THIS CONDITON COULD CAUSE LOSS OF YAW CONTROL.
